MAUDE Adverse Event Report: STRYKER GMBH PIN TO ROD COUPLING HOFFMANN II COMPACT 5/3-4MM; COMPONENT, TRACTION, INVASIVE

STRYKER GMBH PIN TO ROD COUPLING HOFFMANN II COMPACT 5/3-4MM; COMPONENT, TRACTION, INVASIVE
Catalog Number 49401020
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "during the operation, the needle clamp of hoffman ii product was not tightly clamped.After the nail is nailed, when connecting the pin rod chuck, it is found that the pin chuck is not clamped tightly and falls off after screwing.Subsequently, the operation was performed by other batch products." procedure was completed successfully with 15 minutes surgical delay and other batch of product was used to complete the surgery with no adverse consequences reported.
 
Event or Problem Description
As reported: "during the operation, the needle clamp of hoffman ii product [.] was not tightly clamped.After the nail is nailed, when connecting the pin rod chuck, it is found that the pin chuck is not clamped tightly and falls off after screwing.Subsequently, the operation was performed by other batch products." procedure was completed successfully with 15 minutes surgical delay and other batch of product was used to complete the surgery with no adverse consequences reported.
 
Additional Manufacturer Narrative
The reported event could be confirmed.Inspection of the returned device showed that the pin to rod coupling is wrongly assembled.Based on investigation, the root cause was attributed to be manufacturing related.The failure was caused by a wrong assembly of the part.An nonconformity was raised to address the issue.If any further information is provided, the investigation report will be updated.

Brand Name
PIN TO ROD COUPLING HOFFMANN II COMPACT 5/3-4MM
Common Device Name
COMPONENT, TRACTION, INVASIVE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9137836
Report Number0008031020-2019-01338
Device Sequence Number2282297
Product Code JEC
UDI-Device Identifier07613327089158
UDI-Public07613327089158
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K102885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number49401020
Device Lot NumberD30875
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1